# SDR AALA201609259008

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 12,423 hours, 5,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE ARMED INDICATION DISAGREES IN FLIGHT.  FOUND EXCESSIVE AMOUNT OF DIRT AND DEBRIS UNDER GIRT BAR AND GRTBAR FITTINGS. REMOVED DIRT /  DEBRIS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
